# SDR MASA200601585

- Difficulty date: June 11, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N592ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7410
- Aircraft time: 11,752 hours, 9,751 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Aileron Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7339 CHS - AILERON CONFIG WARNING ON TAKEOFF ROLL.  CONTRACT MX RAN THE ENGINES AND COULD NOT DUPLICATE.  OP'S CHECK NORMAL.
